# SDR QR9R2025040900002

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9155
- Aircraft time: 4,872 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB26300
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 TRANSMISSION OIL PRESSURE DROPPED BELOW 1.0 BAR DURING TAKEOFF. REMOVED AND REPLACED TRANSDUCER IAW AMM 63-41-00, 4-4. MOC COMPLETED, NO FLUCTUATIONS OR ANOMALIES NOTED.
